MathSciNet Relay Station
MathSciNet bibliographic data
MR2443991 (2009i:18006) 18D50
Kaufmann, Ralph M. A proof of a cyclic version of Deligne's conjecture via cacti. Math. Res. Lett. 15 (2008), no. 5, 901–921.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement